Lower bounds of the minimal eigenvalue of a Hermitian positive-definite matrix

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2760-2762
Journal / PublicationIEEE Transactions on Information Theory
Volume46
Issue number7
Publication statusPublished - Nov 2000
Externally publishedYes

Abstract

In this correspondence, we present several lower bounds of the minimal eigenvalue of a class of Hermitian positive-definite matrices, which improve the previous bounds given by Dembo [1] and Ma and Zarowski [4].